Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Fever, chills, sweats, blood in urine. Urine test shows proteins and leukocytes. Due to mono?

my 22 yr old daughter has had fever (up to 101) chills,sweats and blood in urine for past 3 days. urine dipstick showed small amt protein and leukocytes. dr not convinced that it is a uti as she has no other symptoms indicative of one.waiting on urine culture however cmp showed alt of 671 and ast of 474.dr now is running mono test.can bloody urine be related to mono.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, a high fever with chills and leucocytes and RBCs in urine are very much indicative of UTI and her urine should be sent for culture and senstivity and antibiotics started accordingly. Mono may be a concommmitent finding but per se will not cause these urinary symptoms. Give her plenty of fluids and syrup citralka to decrease her discomfort but it will be best to start her on appropriate antibiotics at the earliest. Take care.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor